# SDR AALA202102099018

- Difficulty date: January 30, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 17,925 hours, 7,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH TRANSITION PANEL IN FWD CARGO COMPARTMENT AT STA 500D AND LBL 25, MEASURING L=1.0 IN, W=1.25 IN, D=0.006 IN. ACCOMPLISHED PERMANENT NON-REINFORCING REPAIR IAW SRM 53-00-53.
